# SDR CA110923010

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-214
- Aircraft time: 24,640 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: D0001037500100
- Condition: Burst
- Location: Hyd System
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL STEERING FAILED ON ARRIVAL.  GREEN HYD SYS EICAS.  MX CALLED FOR TOW TO RAMP.   LT PYLON GREEN HYD RETURN LINE FOUND BURST, LINE REPLACED IAW AMM 29-11-49 INTEGRITY CHECK OF GREEN SYST AFTER FAILURE C/O IAW AMM 29-00-00-280-006.
